# SDR DL72K001185

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- Aircraft time: 65,913 hours, 59,153 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Angle
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN LOWER ATTACH ANGLE FOR NR 7 SPOILER ACTUATOR MOUNT FITTING.  LOWER SPOILER BEAM CHORD.  REPAIRED PER MAINTENANCE MANUAL 57-20-22, FIG 806.
